Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Suffering from hypertrophic cardiomyopathy. What is causing the increase in TSH level?

my TSH level was 7.6 one month before and now 11.6. I am suffering from hyper tropic cardio myopathy . I also takes 100 mg cardrone for the last 10 years. I was fitted with ICD in last october. The level was TSH was under 5.6 till aug 2012. I had an leg injury in aug 2012 and my leg got swelling and taking Lasix 20 Mg in morning and night from 15.11.12 and now no swelling in the leg. Medicines i take is Concor 5 mg, cardrone 100 mg, glycomet 500 mg in the morning and olmesar 40 Mg, flavedon MR, warf 2.5 mg and glycomet 250 Mg in the night. Reasons for incrased TSH levels suddenly.
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  109
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi,thans for your question.
You are Hypothyroid from last 10 years and are on cardrone 100 mg from last 10 years.
You are having Hypertrophic cardiomyopathy.
This,could be due to hypothyroidism.
This,time your TSH levels are high despite on medicine.
This indicates your dose of cardrone is less and you may need increase in the dose.
IUCD insertion does not bothers me.
However,your leg injury has got infected (as leg has swollen)and may need a course of antibiotic for infection .
I would suggest you to consult a physician who will evaualvate you for increase in the dose requirment of cardrone as well as examine your leg injury
Hope this answers your question.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor